# SDR DHL2008765013

- Difficulty date: January 15, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT OUTBOARD FORE FLAP OUTBOARD LEADING EDGE REPAIR IS GOUGED 2 PLACES.  REMOVED OLD DOUBLER REPAIR IAW SRM 51-30-2.  FABRICATED NEW DOUBLER REPAIR IAW SRM 57-50-2 FIG 4.  TREATED AND PRIMED NEW DOUBLER IAW SRM 51-10-2.  INSTALLED NEW DOUBLER IAW SRM 51-30-2.  REPAIR SRM 57-50-4 FIG 1.
